Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
get2sammyb

Sexual Performance and Roaccutane

Recommended Posts

Last time I was on Roaccutane I noticed a drop in my ability to control ejaculation which was both fine before taking the tablets and afterwards. Whether it was linked I do not know.

After 12 weeks of being on the accutane I had a break to deal with my exms and started on teh pills again last night. My girlfriend mentioned the sexual performance thing (not that she's bothered by it - its just we are going to observe if it happens this time around).

I had a poke around the net today and found this article:

http://www.erbook.net/accutane.htm

I dunno whether it was a placebo effect but masturbating just now felt extremely weird. I've only been back on the accutane one day but I'm really worried about this whole thing.

Advice?

Link to comment
Share on other sites

OK - I jsut read this:

http://www.xsorbit1.com/users/davec//index...;num=1145049474

And I am now REALLY scared. My sexual performance, erections etc were fine during the 12 weeks I was on the pills. I am still getting erections fine. BUT I am scared. VERY scared.

Most poeple say they don't have this problem until long after stopping. Have I already damaged my penis. Please help.

I'm seriously considering not seeing out my next 6 weeks course. Please help.

Link to comment
Share on other sites

Is there anything I can do to reverse any effects that may have happened over the 12 weeks I've already taken.

Seriously guys I don't think I've ever been as scared as I am right now. Sex is important to me. Female company is important to me. Am I likely to lose that part of my life?

Link to comment
Share on other sites

Theres stuff on the net to prove and disprove just about anything. I've read one that shows how carrots cause cancer.

I haven't had a problem at all and I'm sure 99% of people don't.

I can imagine short term effects are going to be present in a lot of people, because accutane effects your whole body. But long term effects, never read of any on this forum, ever.

I would relax personally and not worry about it, I'm not.

Link to comment
Share on other sites

I think I'll relax not being on the tablets. I'd rather have spots and not worry about the risks. Sure, I COULD get rid of the spots if I stayed on the tablets. But I'd never forgive myself if something went wrong and I knew I could have stopped it.

I have also read that you might not see the problem of ED until months or years AFTER finishing the course.

You're first paragraph cheered me up a bit but I think I'm gonna take control and make a decision not to take anymore.

Link to comment
Share on other sites

I think I'll relax not being on the tablets. I'd rather have spots and not worry about the risks. Sure, I COULD get rid of the spots if I stayed on the tablets. But I'd never forgive myself if something went wrong and I knew I could have stopped it.

I have also read that you might not see the problem of ED until months or years AFTER finishing the course.

You're first paragraph cheered me up a bit but I think I'm gonna take control and make a decision not to take anymore.

No problems here, probably better than ever (on 2nd course).

Problem is ultimately, if people start saying "side effect x started years after taking accutane", you're really onto a loser :). I've had loads of changes in my body over the years when I've been on no medication, sometimes sex has been affected with no known reason (before accutane). Because people are looking for side effects, and accutane is taken for a long time, people throw everything at it.

Chances are, if you're looking for something you'll find it. If you're looking for signs of ED, you'll find it, because you're not thinking about the sex (god forbid!). Take a placebo, look for it, and you'll find it.

Hey, I think loads of people will die of old age after they've taken accutane, you won't discover that for a number of years though oO.

Link to comment
Share on other sites

I totally see your point of view here... and your swinging me round to your way of thinking again. I've been told to do 6 more weeks of roaccutane to improve my skin completely. My skin is mainly scar these days... I get the occasionally "lumpy" spot.

I wouldn't exactly say it was overly severe. Is there anything else I could do? I mean does the regimen thing on this site work?

The risk scares the shit out of me - linked or not.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×